# SDR AALA202201245597

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 60,213 hours, 7,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD INDICATOR LIGHTS/EXIT SIGN AT 3R FELL OFF. DUCT TAPE HOLDING IT IN PLACE. SECURED AISLE XBAR PER AMM 31-51-01.
